MathSciNet Relay Station
MathSciNet bibliographic data
MR337881 (49 #2650) 12A25 (12A50 12A95)
Pizer, Arnold K. Type numbers of Eichler orders. J. Reine Angew. Math. 264 (1973), 76–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement